Main Forums > Pre-HAART Long-Term Survivors

Truvada and High Potassium levels

<< < (2/2)

BT65:
I never experienced this on Truvada, but I'm resistant to it now, so I don't take it.  Interesting though...

newt:
Just to say that the switch to a separate Viread 3 x week + Emtriva (daily) is more sensible than it sounds. This would be in line with the approach for using this drug in renal insufficiency. A different nuke would of course be the alternative way to manage this.

- matt

jack:
I have not experienced your situation but I have done all three drugs. The thing that is really weird to me is both viread and emtriva made me very sick and nauseated 24/7,and I know it was those drugs doing it because the moment I stopped them,I felt like a human again, but Truvada does not make me ill at all. I dont get it,it makes no sense.

just_joe:
So much of all the drug thing makes no sense. I've been a lucky guy where as my side effects have been very few. Sometimes I think I have a cast iron stomach. :)

Christine:
I had not heard about the potassium levels either. Thank you for posting it.

Christine

Navigation

[0] Message Index

[*] Previous page

Go to full version